# SDR AWXA200701028

- Difficulty date: August 26, 2007
- Submitted: August 31, 2007
- Operation: Air carrier
- Aircraft: N627AW
- Make and model: Airbus A320-231
- Aircraft serial: 66
- Aircraft time: 59,034 hours, 26,439 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Unit
- Part number: 321454
- Part serial: 0434
- Condition: Failed
- Location: Emergency Lights
- Part time: 52,823 hours, 23,603 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAS - EEL - NR 4138710 - MX REPORTED AFT EPSU FAILS EMERG LIGHT TEST AND SELF-TEST.  MX REPLACED THE AFT EPSU AND BATTERY.  OPERATIONAL CHECK WAS GOOD.
